MathSciNet Relay Station
MathSciNet bibliographic data
MR2849207 (2012j:92110) 92D30 (34C60 34D05 34D23)
Gao, Daozhou; Ruan, Shigui An SIS patch model with variable transmission coefficients. Math. Biosci. 232 (2011), no. 2, 110–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement